# SDR SWAA2024102941552

- Difficulty date: September 24, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 65,864 hours, 39,268 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT VERTICAL FIN FRONT SPAR FITTING LH BOLT HAS PITTING CORROSION.<[01] REMOVED AND REPLACED BOLT AT VERTICAL FIN FRONT SPAR FITTING LH. REF: AMM 55-30-00-000-801 AND AMM 55-30-00-400-801. TOOL USED -TORQUE WRENCH: B/C: 175286; CAL DUE DATE: 07/02/2025. -TORQUE WRENCH: B/C: 164372; CAL DUE DATE: 06/01/2025.;[02] RII -- VERIFIED STEP 1.
